Journal of East China Normal University(Natural Sc ›› 2008, Vol. 2008 ›› Issue (1): 25-29.

• Article • Previous Articles     Next Articles

Application of singular value decomposition in g-Inverses (Chinese)

CHEN Xiao-juan1, GUO Wen-bin1,2   

  1. 1. School of Mathematics, Liaocheng University, Liaocheng Shandong, 252059; 2. School of Mathematics, University of Electronic Science and Technology of China, Chengdu, 610054;
  • Received:2006-12-01 Revised:2007-03-02 Online:2008-01-25 Published:2008-01-25
  • Contact: GUO Wen-bin

Key words: minimal rank, SVD, g-inverses, maximal rank, minimal rank, SVD, g-inverses

CLC Number: